# SDR CALA2016011895001

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 80,111 hours, 11,047 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHTS FAILED TO ILLUMINATE DURING TEST AT A5 CHECK, CARD 2-3320 DOOR 1LT, 2RT & 4RT.  REPLACED 3 EACH LIGHTS IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
